Jump to content
CrazyBoards.org

Yay for Effexor Withdrawal


Recommended Posts

I have recently been titrating off my lamictal and effexor. Lamictal was cake, effexor...not so much. I started feeling the tell tale mind zaps when I got down to 37.5 mg, but they were manageable. After a week on that I stopped taking it. I have never had such a miserable night before. The mind zaps got intense to the point where I couldn't open my eyes or turn my head for fear that I would feel one again. Then the naseau kicked in and I was curled in the fetal position. I didn't get any sleep and was miserable and incapacitated the next day. P-doc told me to resume taking the 37.5mg and 2 hours after taking one I felt a world better.

So what the hell. How am I going to get off this if one day without it does this to me? By the way, why is it only at the really small dose that I feel this way? I have skipped before at a larger dose (150mg, 225mg) and have not felt this bad.

The only good news in all this is that depakote works and I love it.

Link to comment
Share on other sites

There are a couple of things you could do.

Ask your doc to give you a few days worth of prozac. It can help you through the last days of Effexor weaning because it has a very long half life.

You can also buy some empty gel caps at the drug store, open one of the 37.5 Effexor capsules, put half in an empty gel cap and the other half back into the original capsule. Then voila, 18.75 Effexor dose.

Good luck. (It gets better - it really does.)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...